Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Grebennikova I. V., Kremlev A. G. Approximation of Control for Singularly Perturbed System with Delay with Geometric Constraints. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 2, pp. 142-150. DOI: 10.18500/1816-9791-2015-15-2-142-151, EDN: TXMFPZ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
11.06.2015
Full text:
(downloads: 138)
Language: 
Russian
Heading: 
UDC: 
517.977
EDN: 
TXMFPZ

Approximation of Control for Singularly Perturbed System with Delay with Geometric Constraints

Autors: 
Grebennikova Irina Vladimirovna, Ural Federal University named after the First President of Russia B. N. Yeltsin
Kremlev Aleksandr Gurievich, Ural Federal University named after the First President of Russia B. N. Yeltsin
Abstract: 

The control problem for the singularly perturbed system with delay with indeterminate initial conditions and geometric constraints on the control resources according to the minimax criterion is considered. A limiting problem is formulated for which a specially selected quality functional is chosen. We propose the procedure for initial approximation construction of a control response in the control minimax problem.

References: 

 

  1. Красовский Н. Н. Теория управления движением. М. : Наука, 1968. 475 с.
  2. Куржанский А. Б. Управление и наблюдение в условиях неопределенности. М. : Наука, 1977. 392 с.
  3. Кремлёв А. Г. Асимптотические свойства ансамбля траекторий сингулярно возмущенной системы в задаче оптимального управления // Автомат. и телемех. 1993. № 9. С. 61–78.
  4. Гребенникова И. В. Аппроксимация решения в минимаксной задаче управления сингулярно возмущенной системой с запаздыванием // Изв. вузов. Математика. 2011. № 10. С. 28–39.
  5. Гребенникова И. В. Задача оптимального управления сингулярно возмущенной системой с запаздыванием при интегральных квадратичных ограничениях // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2012. Т. 12, вып. 4. С. 3–11.
  6. Кремлёв А. Г., Гребенникова И. В. Об асимптотике ансамбля траекторий управляемой сингулярно возмущенной системы с запаздыванием // Новости научной мысли – 2006 : материалы науч.- практ. конф. : в 4 т. Днепропетровск : Наука и образование, 2006. T. 4. С. 65–69.
  7. Рокафеллар Р. Выпуклый анализ. М. : Мир, 1973. 492 с.
  8. Красовский Н. Н. Некоторые задачи теории устойчивости движения. М. : Физматгиз, 1959. 468 с.
  9. Кириллова Ф. М. Относительная управляемость линейных динамических систем с запаздыванием // Докл. АН СССР. 1967. Т. 174, № 6. С. 1260–1263.
  10. Беллман Р., Кук К. Дифференциально-разностные уравнения. М. : Мир, 1967. 547 с.
  11. Натансон И. П. Теория функций вещественной переменной. М. : Наука, 1974. 468 с.
Received: 
17.01.2015
Accepted: 
28.05.2015
Published: 
30.06.2015